Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

After having had waistband on, gets nauseous. Is it related?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2635 Questions
It seems after I've had my waistband on for an hour or so, I get naseaus. When I take it off there is a lot of sweat on the stomach area. Will any of the waist bands cause nausea?
Posted Thu, 23 May 2013 in General Health
Answered by Dr. Richa Agarwal 2 hours later
Hi Gaylekonig,
Thanks for writing to us.

Tight clothing and waistband can cause nausea because it may decrease the blood supply to the stomach area, treatment is to avoid wearing tight clothing and waistband.

You are having high cholesterol, high blood pressure and bipolar disorder they may all cause nausea when your blood pressure is high, if your stress level is high, to avoid this decrease your stress level, control your cholesterol and blood pressure.

Take plenty of fluids orally, green tea, avoid spicy food.

Hope I have answered your query. If you have any further questions, I will be happy to help.

Dr. Richa

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor